# SDR 9721599940

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED R2-213 RELAY, OPERATIONAL CHECK OK.
